It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by MaryR on October 21, 2000 at 08:13:08:

In Reply to: Re: Estrostep fe posted by eryn on October 21, 2000 at 02:24:35:

: Yes! For 10 months, similar troubles.
: I recently (week and a half ago) to Ortho Tri Cyclen, so far okay. I had tried the shot and some other brand of pills a year or two ago and I almost did go insane. They said i had a sensitivity to estrogen and that Estrostep was the lowest possible. It made me break out and yes terrible mood swings. I can't stand the thought of other birth control methods that you have to think of at the moment. I also can't stand the thought of a child. I am a little afraid of surgery. I am going to wait a month to see if Ortho will be any better then i am going to look at anti-depressents. My thought was that my body would adjust to the estrogen. You say two years...
: e-mail me if you would like. I am at an okay day. But yes some days I freak out pretty bad.

I'm sorry to hear you have the same problem, but I'm also glad that I'm not the only one. Sometimes I think that I'm really losing my mind and I try to remember that it's only pms, but it's not like I can take a magic pill to make it all go away. There is only so much extra strenth Midol I can take! I can't wait until I have my exam in December so I can talk about this with my Doc. It's gotten really bad lately and if she can't offer me any relief, I'm getting off the pill for a while just to get back to 'ground zero'. Take care and email me if you'd like at Sook321@aol.com.



Follow Ups

All times are GMT -7. The time now is 11:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!